# SDR HNAA2016062400195

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 58,110 hours, 65,177 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal
- Part number: 8SC0043003
- Part serial: 1H3343
- Condition: Damaged
- Location: Windscreen
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR, SMOKE FROM CAPTAINS WINDSCREEN CONNECTOR AREA.  CREW SHUTOFF WINDOW HEAT.  SMOKE/ODOR DISSIPATED.  INSPECTED AFFECTED AREA OF LT FWD WINDSCREEN AND FOUND SOURCE OF SMOKE/ODOR.  CONNECTORS L1 AND L2 ARCED AND SHOW OVERHEAT, CAPPED AND STOWED.  LT FORWARD WINDSCREEN TERMINALS L1 AND L2 DAMAGED FROM OVERHEAT AND ARCING, CAPPED AND STOWED FOR FERRY FLIGHT.  R & R L1 & L2 TERMINALS AND WINDSHIELD ON CAPT'S SIDE.  REF TO WC 56-00-00R, 2 WIRES IAW BULLETIN 20-10, SEQUENCE 3 FOR FURTHER MAINTENANCE ACTION.
